Couldn't find what you looking for?

TRY OUR SEARCH!

my husband is taking 200 (blue tab) of Lamictal for bipolar. He has been on it since 4/2006. He has previous addiction problems with cocaine and alcolhol. Now is drug abuse is totally out of control. he says it is worse than ever. I think it has to do with mixing alcohol/ drugs/ and lamicital.
I feel like he is not mentally stable . Does anyone out there have any experience with this type of situation?

Loading...

I'm not sure if this will help you. However, I have been taking Lamictal for the past 3 weeks. In the beginning, I felt a bit dizzy, tired (exausted, actually) and couldn't focus on anything. My moodiness, anger and OCD did subside a bit, but im still having some hazyness as I titrate up to larger doses. I was addicted to cocaine and the diet pill stacker 3 for nearly a year, and I think it completely effects the effacacy and mechanism of mood stabalizers. I think time is the magic ingredient, because im starting to feel a little bit more clear. I did slip up in the first week and take some pills and noticed a rollercoaster-like effect. If your husband is anything like me, he's probably scared that it will stabalize him to the point where he is a "shell," or rather a vegitable that can't function and think the way he used to. The doc says that I will need to be resilient and stay off elicit drugs and complete the pack to feel the full effect. Still, i'm a little hesitant about taking lamictal forever, as Im a student at an overwhelmingly competitive university, and my good memory is paramount to my scholastic success. Im just sticking to it, and weight my options out later.
Reply

Loading...